# SDR ASOA201000496

- Difficulty date: April 6, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EXIT SIGN ON PAX DOOR TORN.  APPLIED NEW PLACARD S1574-18.
